Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Understanding Your LabsUnderstanding Your Labs
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Lab results out
Aug 18, 2013

Hello Doctor,Here is the CD4 count variation since Jan 2012:-

13 Jan 2012(CD4-247),on 21 Jan the CD4 was 173 and viral load was 188000.The medication was started on 21 Jan (DUOVIR-E kit: 2 tabs of lamivudine 150 mg, & zidovudine 300 mg, 1 tab of efavirenz 600 mg.)along with Forcan (Generic Diflucan) and Septran. The next test was done on 15 March and the CD4 was 289 and VL-591. The last test was done on 8 Sep and the CD4 was 460 and VL-23.

the most recent test was on 12 Aug 2013 and the CD4 was 440,does the jump from 460 to 440 matter a lot.IO have read in the previous forums that this depends on the time of the day and the stress levels.Provided the medication was regular should this count have increased to higher levels,Since the graph is almost constant medication should be changed or this varies from person to person for the cd4 to jump up.please suggest ASAP as the patient is restless about the decline of 20 cells???

Response from Dr. Holodniy

There is essentially no difference between a CD4 count of 440 and 460. If available, another number to follow is the CD4 percent, which is a more stable number over time. I suspect your CD4 percent is stable.



Previous
Liver Damage risk?
Next
tests to determine when one was infectef

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement